Alert archive / Minnesota / Small Craft Advisories in 2021
Small Craft Advisory 28, NWS Duluth, MN
NWS Duluth, MN issued this small craft advisory at May 1, 2021, 3:33 AM CDT. It took effect at May 2, 2021, 10:00 AM CDT. It was in force for 45 hr.
The area
The counties it named.
The facts
- Issued
- May 1, 2021, 3:33 AM CDT (08:33 UTC)
- In effect from
- May 2, 2021, 10:00 AM CDT
- Expired
- May 4, 2021, 7:00 AM CDT
- In force
- 45 hr
- Issued by
- NWS Duluth, MN
The text
As transmitted.
814 WHUS73 KDLH 010833 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 333 AM CDT Sat May 1 2021 LSZ121-142>148-150-012045- /O.NEW.KDLH.SC.Y.0028.210502T1500Z-210503T1500Z/ Chequamegon Bay-Bayfield to Oak Point WI- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 333 AM CDT Sat May 1 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM SUNDAY TO 10 AM CDT MONDAY... * WHAT...Northeast winds 10 to 15 kt and waves 2 to 6 ft expected. * WHERE...Portions of Western Lake Superior. * WHEN...From 10 AM Sunday to 10 AM CDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ140-141-012045- /O.NEW.KDLH.SC.Y.0028.210502T1500Z-210503T0600Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- 333 AM CDT Sat May 1 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM SUNDAY TO 1 AM CDT MONDAY... * WHAT...Northeast winds 10 to 15 kt with gusts up to 25 kt and waves 2 to 4 ft expected. * WHERE...Grand Portage to Grand Marais MN and Grand Marais to Taconite Harbor MN. * WHEN...From 10 AM Sunday to 1 AM CDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$
12 follow-up statements
933 WHUS73 KDLH 011531 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 1031 AM CDT Sat May 1 2021 LSZ121-142>148-150-020345- /O.CON.KDLH.SC.Y.0028.210502T1500Z-210503T1500Z/ Chequamegon Bay-Bayfield to Oak Point WI- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 1031 AM CDT Sat May 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO 10 AM CDT MONDAY... * WHAT...Northeast winds 10 to 15 kt and waves 3 to 5 ft expected. For the Outer Apostle Islands, Northeat winds 10 to 20 knots with gusts to 25 knots and waves 3 to 6 ft. * WHERE...Much of the nearshore waters of western Lake Superior. * WHEN...From 10 AM Sunday to 10 AM CDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ140-141-020345- /O.CON.KDLH.SC.Y.0028.210502T1500Z-210503T0600Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- 1031 AM CDT Sat May 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO 1 AM CDT MONDAY... * WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt and waves 2 to 4 ft expected. * WHERE...Grand Portage to Grand Marais MN and Grand Marais to Taconite Harbor MN. * WHEN...From 10 AM Sunday to 1 AM CDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$
862 WHUS73 KDLH 012042 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 342 PM CDT Sat May 1 2021 LSZ121-142>148-150-020845- /O.EXT.KDLH.SC.Y.0028.210502T1500Z-210504T0300Z/ Chequamegon Bay-Bayfield to Oak Point WI- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 342 PM CDT Sat May 1 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM SUNDAY TO 10 PM CDT MONDAY... * WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt and waves 4 to 7 ft expected. * WHERE...Portions of Lake Superior. * WHEN...From 10 AM Sunday to 10 PM CDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ140-141-020845- /O.EXT.KDLH.SC.Y.0028.210502T1500Z-210503T0900Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- 342 PM CDT Sat May 1 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM SUNDAY TO 4 AM CDT MONDAY... * WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt and waves 3 to 6 ft expected. * WHERE...Grand Portage to Grand Marais MN and Grand Marais to Taconite Harbor MN. * WHEN...From 10 AM Sunday to 4 AM CDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ Huyck
961 WHUS73 KDLH 020845 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 345 AM CDT Sun May 2 2021 LSZ121-142>148-150-022045- /O.CON.KDLH.SC.Y.0028.210502T1500Z-210504T0300Z/ Chequamegon Bay-Bayfield to Oak Point WI- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 345 AM CDT Sun May 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM CDT MONDAY... * WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt and waves 2 to 5 ft expected. * WHERE...Portions of Lake Superior. * WHEN...From 10 AM this morning to 10 PM CDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ140-141-022045- /O.CON.KDLH.SC.Y.0028.210502T1500Z-210503T0900Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- 345 AM CDT Sun May 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM CDT MONDAY... * WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt and waves 2 to 4 ft expected. * WHERE...Grand Portage to Grand Marais MN and Grand Marais to Taconite Harbor MN. * WHEN...From 10 AM this morning to 4 AM CDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$
673 WHUS73 KDLH 021528 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 1028 AM CDT Sun May 2 2021 LSZ121-142>148-150-030330- /O.CON.KDLH.SC.Y.0028.000000T0000Z-210504T0300Z/ Chequamegon Bay-Bayfield to Oak Point WI- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 1028 AM CDT Sun May 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT MONDAY... * WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt and waves 2 to 5 ft. * WHERE...Portions of Lake Superior. * WHEN...Until 10 PM CDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ140-141-030330- /O.CON.KDLH.SC.Y.0028.000000T0000Z-210503T0900Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- 1028 AM CDT Sun May 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT MONDAY... * WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt and waves 1 to 4 ft. * WHERE...Grand Portage to Grand Marais MN and Grand Marais to Taconite Harbor MN. * WHEN...Until 4 AM CDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ Huyck
455 WHUS73 KDLH 022105 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 405 PM CDT Sun May 2 2021 LSZ121-142>148-150-030915- /O.CON.KDLH.SC.Y.0028.000000T0000Z-210504T0300Z/ Chequamegon Bay-Bayfield to Oak Point WI- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 405 PM CDT Sun May 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT MONDAY... * WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt and waves 2 to 6 ft. * WHERE...Portions of Lake Superior. * WHEN...Until 10 PM CDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ140-141-030900- /O.CON.KDLH.SC.Y.0028.000000T0000Z-210503T0900Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- 405 PM CDT Sun May 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT MONDAY... * WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt and waves 1 to 4 ft. * WHERE...Grand Portage to Grand Marais MN and Grand Marais to Taconite Harbor MN. * WHEN...Until 4 AM CDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ Huyck
988 WHUS73 KDLH 030240 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 940 PM CDT Sun May 2 2021 LSZ140-141-031445- /O.EXT.KDLH.SC.Y.0028.000000T0000Z-210503T2100Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- 940 PM CDT Sun May 2 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT MONDAY... * WHAT...Northeast winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 4 ft. * WHERE...Grand Portage to Grand Marais MN and Grand Marais to Taconite Harbor MN. * WHEN...Until 4 PM CDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ121-142>148-150-031445- /O.CON.KDLH.SC.Y.0028.000000T0000Z-210504T0300Z/ Chequamegon Bay-Bayfield to Oak Point WI- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 940 PM CDT Sun May 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT MONDAY... * WHAT...Northeast winds 15 to 20 kt with gusts up to 25 kt and waves 3 to 5 ft. * WHERE...Portions of Lake Superior. * WHEN...Until 10 PM CDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ JTS
167 WHUS73 KDLH 030828 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 328 AM CDT Mon May 3 2021 LSZ121-142>148-150-032030- /O.CON.KDLH.SC.Y.0028.000000T0000Z-210504T0300Z/ Chequamegon Bay-Bayfield to Oak Point WI- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 328 AM CDT Mon May 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WHAT...Northeast winds 10 to 20 kt and waves 3 to 5 ft. * WHERE...Portions of Lake Superior. * WHEN...Until 10 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ140-141-032030- /O.CON.KDLH.SC.Y.0028.000000T0000Z-210503T2100Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- 328 AM CDT Mon May 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WHAT...Northeast winds 10 to 15 kt with gusts up to 25 kt and waves 3 to 5 ft. * WHERE...Grand Portage to Grand Marais MN and Grand Marais to Taconite Harbor MN. * WHEN...Until 4 PM CDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$
628 WHUS73 KDLH 031506 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 1006 AM CDT Mon May 3 2021 LSZ121-142>148-150-040300- /O.CON.KDLH.SC.Y.0028.000000T0000Z-210504T0300Z/ Chequamegon Bay-Bayfield to Oak Point WI- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 1006 AM CDT Mon May 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WHAT...North winds 10 to 20 kt and waves 2 to 5 ft. * WHERE...Portions of Lake Superior. * WHEN...Until 10 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ140-141-032100- /O.CON.KDLH.SC.Y.0028.000000T0000Z-210503T2100Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- 1006 AM CDT Mon May 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WHAT...Northeast winds 5 to 15 kt and waves 2 to 5 ft. * WHERE...Grand Portage to Grand Marais MN and Grand Marais to Taconite Harbor MN. * WHEN...Until 4 PM CDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$
235 WHUS73 KDLH 032046 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 346 PM CDT Mon May 3 2021 LSZ140-141-032200- /O.EXP.KDLH.SC.Y.0028.000000T0000Z-210503T2100Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- 346 PM CDT Mon May 3 2021 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM CDT THIS AFTERNOON... Wind speeds and wave heights have decreased below Small Craft Advisory criteria. Therefore, the Small Craft Advisory will be allowed to expire. $$ LSZ121-142>148-150-040300- /O.CON.KDLH.SC.Y.0028.000000T0000Z-210504T0300Z/ Chequamegon Bay-Bayfield to Oak Point WI- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 346 PM CDT Mon May 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WHAT...Waves 1 to 4 ft. * WHERE...Portions of Lake Superior. * WHEN...Until 10 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$
984 WHUS73 KDLH 040142 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 842 PM CDT Mon May 3 2021 LSZ121-143>148-150-040245- /O.CAN.KDLH.SC.Y.0028.000000T0000Z-210504T0300Z/ Chequamegon Bay-Bayfield to Oak Point WI- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 842 PM CDT Mon May 3 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ LSZ140-141-041200- /O.EXB.KDLH.SC.Y.0028.000000T0000Z-210504T1200Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- 842 PM CDT Mon May 3 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT TUESDAY... * WHAT...Northwest wind gusts of 25 to 30 knots. * WHERE...Grand Portage to Grand Marais MN and Grand Marais to Taconite Harbor MN. * WHEN...Until 7 AM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ142-041200- /O.EXT.KDLH.SC.Y.0028.000000T0000Z-210504T1200Z/ Taconite Harbor to Silver Bay Harbor MN- 842 PM CDT Mon May 3 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT TUESDAY... * WHAT...Northwest wind gusts to 25 knots. * WHERE...Taconite Harbor to Silver Bay Harbor MN. * WHEN...Until 7 AM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$
436 WHUS73 KDLH 040848 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 348 AM CDT Tue May 4 2021 LSZ140>142-041200- /O.CON.KDLH.SC.Y.0028.000000T0000Z-210504T1200Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- 348 AM CDT Tue May 4 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... * WHAT...Gusty northwest winds to 30 knots. * WHERE...Taconite Harbor to Silver Bay Harbor MN, Grand Portage to Grand Marais MN and Grand Marais to Taconite Harbor MN. * WHEN...Until 7 AM CDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$
373 WHUS73 KDLH 041156 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 656 AM CDT Tue May 4 2021 LSZ140>142-041300- /O.EXP.KDLH.SC.Y.0028.000000T0000Z-210504T1200Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- 656 AM CDT Tue May 4 2021 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 AM CDT THIS MORNING... The gusty winds have subsided. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this small craft advisory went out at May 1, 3:31 AM CDT, 2 minutes earlier.
Area forecast discussion, May 1, 3:31 AM CDT, 2 minutes before
Area Forecast Discussion National Weather Service Duluth MN 331 AM CDT Sat May 1 2021 .DISCUSSION...(Today through Friday) Issued at 316 AM CDT Sat May 1 2021 Mix of rain and sun throughout the forecast, with some chances for scattered thunderstorms this weekend. Very warm temperatures expected Saturday before we fall back into more a typical spring temperature regime. Today will feel much more like July 1st rather than May 1st. Some light rain showers move through early this morning, though dry air near the surface has prevented much accumulation thus far. Mostly clear skies and a broad region of WAA will help temperatures skyrocket today, with mid to upper 70s forecasted for much of the Northland. Southern portions of the CWA from Brainerd to Hayward could reach into the low 80s. Gusty northerly winds and minimum relative humidities of 20-30% will lead to an elevated fire weather threat this afternoon. There is decent model agreement for a chance at rain and scattered thunderstorms late this afternoon into early evening. Prime daytime heating will overlap with an area of low-level frontogenesis over a region from southern St. Louis County through Iron County. Due to the warm temperatures over land, this may also coincide with a lake breeze. This should lead to a brief period of rain and scattered thunderstorms, possibly elevated, around sunset. A weak low pressure system moves across central WI Sunday, which is still on track to deliver rain to most of the Northland Sunday into early Monday. NE winds will ramp up over Lake Superior which will lead to a strong temperature gradient along the lake, resulting in a much cooler day for those along the shore. Further inland temperatures will still reach into the mid 60s and some thunderstorms may be embedded within the rain along the southern portion of the CWA in northwestern WI. Monday will be slightly cooler, with CAA in the wake of the low pressure system departing the region. Much of next week looks very typical for the first week of May, with highs in the mid to upper 50s and lows in the mid to upper 30s. There are some scattered chances for rain as weak disturbances pass over the Upper Midwest but there is nothing of great significance at this time. && .AVIATION...(For the 06Z TAFS through 06Z Saturday night) Issued at 1236 AM CDT Sat May 1 2021 Ceilings are expected to remain VFR through the TAF period at all terminals. VFR clouds currently in place should move east through this morning and become mostly clear skies later today. Gusty south winds will build into the region over the next several hours, accompanied by LLWS at all terminals, which should subside after sunrise. Winds will remain gusty and turn from southerly to northerly in the late morning. Winds are expected to subside by early evening. && .MARINE... Issued at 316 AM CDT Sat May 1 2021 Winds and waves should be fairly calm across the lake today. While some gusty winds are possible over land, lake water temperatures around 38 degrees F should create a decent stable layer and keep higher winds elevated. Winds turn northeasterly overnight into Sunday and the stable layer is expected to mix out. Northeast winds with gusts up to 25 knots and waves of 3 to 6 feet will be prevalent across the nearshore waters throughout the day Sunday and a Small Craft Advisory has been issued for all nearshore zones beginning 10AM Sunday. Rain showers are possible through Sunday afternoon and into early Monday morning. Northeast winds, albeit lighter, continue into Monday, and northeast swells will likely persist at least into Monday morning. && .PRELIMINARY POINT TEMPS/POPS... DLH 76 45 52 39 / 20 10 40 30 INL 74 42 62 40 / 0 0 30 30 BRD 82 50 64 43 / 0 10 40 20 HYR 79 46 62 41 / 10 10 60 50 ASX 77 42 53 39 / 10 30 40 40 && .DLH WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. LS...None. && DISCUSSION...Levens/GSF AVIATION...Levens/GSF MARINE...Levens/GSF
Hazardous weather outlook, Apr 30, 3:45 PM CDT, 11 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Duluth MN 345 PM CDT Fri Apr 30 2021 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-012045- Koochiching-North St. Louis-Northern Cook/Northern Lake- North Itasca-Central St. Louis-Southern Lake/North Shore- Southern Cook/North Shore-North Cass-South Itasca-South Cass- Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis- Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price- 345 PM CDT Fri Apr 30 2021 This Hazardous Weather Outlook is for portions of northeast Minnesota and northwest Wisconsin. .DAY ONE...This afternoon and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Gusty northwest winds, minimum relative humidities near 25 percent, and high temperatures in 70's are all expected Saturday afternoon which will lead to near critical fire weather conditions. .SPOTTER INFORMATION STATEMENT... Skywarn spotter activation will not be needed this afternoon or tonight. LSZ121-140>148-150-012045- Bayfield to Oak Point WI-Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 345 PM CDT Fri Apr 30 2021 This Hazardous Weather Outlook is for portions of Lake Superior and the Nearshore waters of western Lake Superior. .DAY ONE...This afternoon and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Strong northeast winds Saturday night into Sunday. Winds will be gusting to 25 knots and waves 4 to 6 feet. A Small Craft Advisory may be needed. Eagle More information may be obtained at the following web address: http://www.weather.gov/duluth (all lower case)
The office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 10:46 AM CDT | Red Flag Warning | DLH | Aitkin, Carlton, Cass, Crow Wing, Itasca, Koochiching and 1 more | 10 hr |
Nearby
Small Craft Advisories in Minnesota, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.